# SDR 2007UALA00904

- Difficulty date: March 26, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 19,338 hours, 7,555 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 8, 9 AND 10.  [SUP 4-17-07]  REPLACED PSEU AND BATTERY ON RT SIDE AT SEATS 9 AND 10.  OPS CKD EMERGENCY LITE SYSTEM. CKD OK AND REPLACED EMERGENCY LIGHT CABLE AT SEAT 8 ABC LIGHT.
